English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Conformal geodesics on vacuum space-times

MPS-Authors
/persons/resource/persons20687

Friedrich,  Helmut
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

3052.pdf
(Preprint), 321KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Friedrich, H. (2002). Conformal geodesics on vacuum space-times. Communications in Mathematical Physics, 235(3), 513-543.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5465-C
Abstract
We discuss properties of conformal geodesics on general, vacuum, and warped product space-times and derive a system of conformal deviation equations. The results are used to show how to construct on the Schwarzschild-Kruskal space-time global conformal Gauss coordinates which extends smoothly and without degeneracy to future and past null infinity.